Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 61 No. 9 (2009)
Vol. 61 No. 9 (2009)
Published:
25.09.2009
Research articles
Direct and inverse problems for the Dirac operator with a spectral parameter linearly contained in a boundary condition
R. Kh. Amirov, B. Keskin, G. Özkan
1155-1166
PDF
Springer
Functor of weakly additive τ-smooth functionals and mappings
Sh. A. Ayupov, A. A. Zaitov
1167-1173
Springer
Degenerate nonlinear boundary-value problems
О. A. Boichuk, L. M. Shehda
1174-1188
PDF (Ukrainian)
Springer
Best
M
-Term trigonometric approximations of the classes
B
Ω
p
,
θ
of periodic functions of many variables
S. P. Voitenko
1189-1199
PDF (Ukrainian)
Springer
Conditions for the stability of an impulsive linear equation with pure delay
I. L. Ivanov, V. I. Slyn'ko
1200-1207
PDF (Ukrainian)
Springer
Convergence of difference additive functionals under local conditions on their characteristics
Yu. N. Kartashov, A. M. Kulik
1208-1224
PDF (Russian)
Springer
Hausdorff–Besicovitch dimension of the graph of one continuous nowhere-differentiable function
B. Panasenko O.
1225-1239
PDF (Ukrainian)
Springer
Structure of the semigroup
O
T
n
V. O. Pekhterev
1240-1246
PDF (Ukrainian)
Springer
Variational approach to the solution of linear multiparameter eigenvalue problems
B. M. Podlevs’kyi
1247-1256
PDF (Ukrainian)
Springer
Ideals of one-branch singularities of curves of the type
W
R. V. Skuratovskii
1257-1266
PDF (Ukrainian)
Springer
On the absolute summability of Fourier series of almost-periodic besicovitch functions
M. F. Timan, Yu. Khasanov
1267-1276
PDF (Russian)
Springer
On some systems of convolution-type first-order integrodifferential equations on the semiaxis
A. Kh. Khachatryan, Kh. A. Khachatryan
1277-1292
PDF (Russian)
Springer
Short communications
On the boundedness of one recurrent sequence in a banach space
O. V. Vyatchaninov, M. F. Gorodnii
1293-1296
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians